# SDR TSAA9557091

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LEFT WING FRONT SPAR WEB EXFOLIATED AT CHORD VERTICAL LEG AT WS 541.  REPAIRED PER ECO2587.  AIRCRAFT RETURNED TO SERVICE.  (M).
